# SDR MALA000645

- Difficulty date: October 3, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N418XJ
- Make and model: Saab 340B
- Aircraft serial: 418
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON LT FLOOR BOARD SUPPORT FLANGE AISLE WAY ON SEAT TRACK LBO STA 294 - STA 339.  REFER TO CELSIUS TASK CARD 1531, W/O 18737, AND SAAB STATEMENT 340SDS000199.  MAINTENANCE REMOVED CORROSION IAW SRM 51-70-40.  REMAINING MATERIAL IS OUT OF LIMITS REF SRM 51-10-10.  ALODINED, PRIMED AND TOPCOATED IAW SRM 51-20-42/43, REPAIRED FWD PART OF TRACK, REMAINING AREAS ACCEPTED AS IAW SAAB STATEMENT 340SDS000199.
